Doctor insights on:
Can My Medication Be The Cause Of Non Traumatic Bruising
Spontaneous bruising periodically occurs on upper right bicep. what could be reasons? No recalls of that area experiencing traumatic events.
Age?: As we age the skin becomes thinner and bruising occurs more easily. There is probably some nonpainful activity you do that bumps the right bicep that you don't notice but causes the bruise. ...Read more
Is Vitamin B-5 (pantothenic acid) cream effective for removal or minimizing traumatic tattoo/permanent bruises? Thank you
The medication you mentioned will not alter the course of the injury.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine, if you are under 27 years of age. ...Read more
Side-effect: Discuss with your prescribing doctor as I am not sure what medication is causing that. ...Read more
I have been having lots of bruises of unknown origin. Could they be caused by my medication Topiramate?
Is there anything that I can eat or drink that will help offset the bruising caused by the medication plavix (clopidogrel)?
I have a bruise on my leg that just showed up without injury. Is that normal? I'm on a medication that can cause blood clots. Should I be concerned?
Bruise: spontaneous bruising is very common and is not usually related to blood clots. It should disappear but if you get more you should let your doctor have a look at them ...Read more
Hypertension since traumatic event, diet exercise helps but remains over 140/90, taking supplements because medications cause dizziness, ankle swell?
Treatment: High blood pressure should be treated. There are many different classes of blood pressure medications. If you have had side effects with one or a few, try different ones until you find one(s) that work and you can tolerate. Symptoms of dizziness and swelling may be related to blood pressure however should be evaluated by your doctor. ...Read more
Hi! I got my four wisdom teeth removed four days ago and I was put on some new medications for the pain and swelling. Today I noticed a yellow bruising on my lower jaw and was wondering if this is normal or what could have caused this. Thank you!
Normal: Bruising along the lower jaw and cheek is unfortunately a common postoperative event that can occur following the removal of teeth, and is not isolated to removal of wisdom teeth. For some patients, the simple retraction of the cheek to provide access to the last teeth in the upper and lower jaws is enough to produce bruising. Also, bleeding during surgery can show up later as bruises. ...Read more
I was diagnosed with siatica yet the side were there is no pain I have a big bruise om my bottom. I'm not taking any medication only 10mg lexepro .
I'm 41 years old. I don't take any medication aside from atenolol that I've taken for several years. I have started bruising very easily lately.
Skin Bruising: Many causes of bruising in young women close to the middle age. This require proper conversation with your doctor and proper physical examination to evaluate for the cause. Many are blood related, few others are things we sometimes do to our body or medications we take, such as steroids, and sometimes diet that affect the clotting system in the body. Proper lab works need to be ordered as well. ...Read more
I'm 21.and suffer from clinical depression and post traumatic headache. I want to be cured without medication. Is it possible?
Hello ,I have a bruise on my ankle with no pain
Im on medication xarelto 20 mg for past 15 days and before on 30 mg for a month
Should be worried ?
Mgt: Bruising can occur while you are taking Xarelto, but if the bruise does not heal or enlarges, I would advise letting your doctor know. ...Read more
I'm on risperidone, mirtazepine and praxis in. Before I was on any medication I had a traumatic event happen and my period stopped.should I beconcerne?
Hope you're talking: ...with someone on a regular basis. Do you know whether or not you've been diagnosed with Post traumatic Stress Disorder? If so, then, please look for programs in your area for this special type of stress disorder that requires aggressive intervention...possibly more than what you're getting...for example, are you having nightmares? Wanna chat? www.healthtap.com/drsaghafi ...Read more
I am 18 years old(female) and have bad night terrors and wake up with racing heart.No traumatic experience/medication. What's the problem? Help?
Can traumatic childhood dentist experiences result in lifelong dental phobias? Best ways to manage the dental phobia w/out sedation or medication?
Of course: Tell the dentist about your traumatic experience and ask if he/she offer sedation dentistry. ...Read more
Recently my bruises have been getting red raised and itchy when my skin gets hot or cold. I am not on any regular medication so am a little confused as to why this has started this year.?
What OTC medication is best for pain relief from moderate bruising ? I know aspirin wouldn't be the best idea .
I take seizure medication. Levels for my carbatrol tested high. In the past few days I have developed large darkening bruises on my biceps. Help.
Tegretol: Carbatrol is a long acting form of tegretol. Bruising may indicate a side effect of the medication where the blood doesn't clot properly. It is important to see your prescribing physician as soon as possible to regulate the proper level of medication and exclude any harmful side effects. ...Read more
I found a big bruise on my upper thighs and i didn't get hurt. Can it be a side effect of medications? I am on omeprazole, Effexor (venlafaxine) XR and advair.
Side effects.: The medications that you have listed should not cause bruising. However over the counter medications like aspirin, gingko, ginseng can cause the blood to be thinner thus leading to bruising. Please check to see if you are taking any the above medications. If not, then there may be other medical issues that can lead to easy bruising. Please see a medical professional for further evaluation. ...Read more
I have 5 autoimmune diseases. Can that be a reason for a bruise on my face healing so slowly, or medications. It has been yellow for a long time.
Not enough indo: What are the 5 diseases and what are the clinical manifestations of each that you experience? There is no way to give an answer because you provided no specifics. ...Read more
Is easy bruising by an antipsychotic medication called loxapine life threatening or am i ok to keep taking it?
PMD: Talk to pmd and change med.Get a more detailed answer ›
I don't take medication. I'm minorly animic.I have been bruising on my legs and my arms without bumping. Is there a supplement I can take for this?
Bruising: Bruising can occur for many reasons, low platelets, increased bleeding times, use of medications as well as low levels of vitamin k. Increase dark green veggie intake: kale, spinach, collards, swiss chard daily as well as add vitamin k. You can also use arnica, homeopathic medication to decrease and prevent bruising for procedures. If continues see you doctor for more serious causes. ...Read more
16. Female.108lbs 5'7ft. No medications. absence seizures. Spinning sensation. Severe fatigue. Enlarge nodes. easy bleeding and bruising. Pale skin?
What is your questio:
What is your question.With all these symptoms I hope you are under medical care,if not you should make an appointment with your Primary Care Doctor.
Need a detailed History and Physical EXAM,Blood Test and may need more test depeding on the working Diagnosis ...Read more
Can certain medications or bruises create your d dimer to be elevated? Mine was 278 mg/nl. Chest/lung ct, echo, cbc, and platelets were normal.
D-dimer is a good test to rule out dvt. But when it is high it does not mean much and in reality we do ct, doppler... And we do not find any specific causes.
D-dimer level in 200 range is in lab error range.
The level depends on kidney function, cut and bruises, pregnancy, you name it.
If you had normal ct and doppler you should not be worried anymore. ...Read more
My boyfriend just used a c-ring last night during sex, it had a metal piece on it which may be the cause of this. is this normal bruising?
Possible: Bruising is rarely normal but in a situation like you described could be expected. ...Read more
My both shoulders have turned blue, but it isn't a bruise b/c it isn't painful & as I am hemophiliac so i know the difference. What can be the cause?
Ink: I have a patient with the same question and it turned out to be ink that rubbed off from some new clothes. See if you can scrub some of it off. ...Read more
Brain is fascinating:
Think of brain as two.Pound computer with mega data processing capabilities not known to neuroscientist yet though we claim
amydgla and hippocampus have become the focus of research as more vets r coming with flash backs some with and without trauma. Brain is much more complicated and registers every second in a memory in a digital file appears as flashback join us with patrick kennedynext week. ...Read more
- Talk to a doctor online
- Can my medication adapex be the cause of non traumatic bruising?
- Can cellulitis cause bruising?
- Can a bra cause bruising?
- Can bruising cause numbness?
- Can a pulled muscle cause bruising?
- Can mosquito bites cause bruising?
- Can swaddling a baby cause bruising?
- Can vitamin b cause bruising?
- Can ibuprofen cause bruising?